Universidad Complutense de Madrid
E-Prints Complutense

On non-formal simply connected manifolds.

Impacto

Downloads

Downloads per month over past year

Fernández, Marisa and Muñoz, Vicente (2004) On non-formal simply connected manifolds. Topology and its Applications, 135 (1-3). pp. 111-117. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

170kB
[img]
Preview
PDF
102kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0166864103001585


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We construct examples of non-formal simply connected and compact oriented manifolds of any dimension bigger or equal to 7.


Item Type:Article
Uncontrolled Keywords:Formal manifold; Massey product
Subjects:Sciences > Mathematics > Topology
ID Code:21250
Deposited On:08 May 2013 13:40
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page